# SDR MASA2009022000072

- Difficulty date: February 20, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 25,590 hours, 22,017 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 1040 HNL-ITO.  CAPTAIN DECLARED AN EMERGENCY DUE TO A FLAPS FAIL AT 20 DEGREES MESSAGE ON APPROACH TO ITO.  MX COMPLIED WITH THE PART B RESET.
